# SDR UPS01835025

- Difficulty date: February 20, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 50137002
- Part serial: 3332ML
- Condition: Failed
- Location: Nr 2 Buss Tie
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, BEFORE BLOCK OUT NR 2 BUS WENT OFF LINE AND LIGHT SMOKE WAS OBSERVED IN THE COCKPIT.  REMOVED AND REPLACED NR 2 BUS TIE RELAY W/REF TO M/M 24-20-03.  RAN ALL ENGINES, NR 2 BUS TIE OPERATES NORMALLY, W/REF TO M/M 24-20-00.  NO SMOKE OBSERVED IN COCKPIT.
